# SDR ASOA201100751

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD SECTION OF SEAT TRACK FS 364.00 TO FS 394.00 HAS SEVERAL AREAS OF CORROSION.  CORRODED SECTION OF SEAT TRACK REMOVED IAW AMM 53-01-11-000-802.  NEW FLOOR SEAT TRACK INSTALLED IAW AMM 53-01-11-400-802.
